# SDR MWEA011129

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 64,406 hours, 38,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99577399
- Condition: Cracked
- Location: Station 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 945 LEFT SIDE BETWEEN LONGERON 16 AND 14 CRACKED IN RADIUS 2 PLACES.  --  FABRICATED AND INSTALLED SHEAR TIE.
